Children's Panadol is Australia’s leading brand for children's pain relief. The active ingredient in Children’s Panadol is paracetamol. Nothing is more effective for children's pain and fever.
Use Children's Panadol for fast and effective relief from fever and pain associated with:
"Using the convenient dosing device.
1. Push the plunger fully in to close the dosing device; then insert it firmly into the neck of the bottle.
2. Turn the bottle upside down and gently pull the correct dose for your child. The correct dose is at the point where the widest sides of the plunger meets the correct mL mark on the barrel of the dosing device (i.e. where the liquid ends.)
3. Turn the bottle upright and remove the device from the neck of the bottle by gently twisting it.
After using Children's Panadol:
- Hand wash dosing device.
- Wipe the neck of the bottle clean.
- Push the cap down and turn it to close the cap tightly, then turn backwards until you hear clicking sounds."
Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hours at a time, except on medical advice.
- If any of the seals on this package are broken.
- If the package use-by date has expired.
Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.
Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol."
Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)
No Artificial Colours
For 1-5 years old.
Height: 115mm, Width: 60mm, Depth: 60mm, Weight: 100g